On the monodromy theorem for isolated hypersurface singularities. (English) Zbl 0432.32010


32S05 Local complex singularities
32Sxx Complex singularities
14B05 Singularities in algebraic geometry
14J17 Singularities of surfaces or higher-dimensional varieties
Full Text: DOI EuDML


[1] Briançon, J., Skoda, H.: Sur la clôture intégrale d’un idéale de germes de fonctions holomorphes en un point de ??. C.R. Acad. Sci. (Paris)278, 949 (1974)
[2] Brieskorn, E.V.: Die Monodromie der isolierten Singularitäten von Hyperflächen Manuscripta Math.2, 103-161 (1970) · Zbl 0186.26101
[3] Deligne, P.: Equations différentielles à points singuliers réguliers. Lecture Notes in Mathematics, Vol. 163. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0244.14004
[4] Griffiths, P.A.: On the periods of certain rational integrals I, II. Annals of Math.90, 460-541 (1969) · Zbl 0215.08103
[5] Griffiths, P.A., Schmid, W.: Recent Developments in Hodge Theory: A discussion of Techniques and Results, in Discrete Subgroups of Lie Groups and Applications to Moduli. Oxford 1975 · Zbl 0355.14003
[6] Malgrange, B.: Intégrales asymptotiques et monodromie. Ann. Sce. Ecole Norm. Sup.(4)7, 405-430 (1974) · Zbl 0305.32008
[7] Milnor, J.: Singular points of complex hypersurfaces. Ann. Math. Stud. 61, 1968 · Zbl 0184.48405
[8] Scherk, J.: On the Gauss-Manin connection of an isolated hypersurface singularity. Math. Annalen238, 23-32 (1978) · Zbl 0409.32004
[9] Schmid, W.: Variation of Hodge structures: the singularities of the period mapping. Inventiones Math.22, 211-319 (1973) · Zbl 0278.14003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.